# SDR HEEA0015343

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: SYLC502281
- Condition: Malfunctioned
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR EXCESSIVELY SLOW.
